Results 1 to 11 of 11

Thread: Has anyone had Visual Disturbances on clomid

  1. #1

    Join Date
    Aug 2007
    Location
    Brisbane
    Posts
    19

    Default Has anyone had Visual Disturbances on clomid

    Just wondering how many people have had the side effect of "visual disturbances" while taking clomid? Is it rare or common? Please can anyone share their experience, It's hard to know based on the information provided by the pharmaecutical company.


  2. #2

    Join Date
    Jan 2008
    Location
    South Australia
    Posts
    522

    Default

    Hi, I took three rounds of clomid and didnt experience any visual disturbances at all. I did however have terrible hot flushes which happened both during the day and night, waking me up every few hours or so. They also caused me to have some pain around my left ovaries. Other than that, I was lucky enough not to experience any of the side effects on the information pamphlet. From the advice I was given, the side effects listed are more rare than common.

    Have you had any visual disturbances?

  3. #3

    Join Date
    Aug 2007
    Location
    Brisbane
    Posts
    19

    Default

    Hi issy,
    No I haven't, as I am due to start taking them next cycle if AF ever turns up. My concern is that it will affect my ability to do my job. There seems to be ladies taking it, so I thought this would be a good to place to get some feedback. Thanks for yours.

  4. #4

    Join Date
    Oct 2005
    Location
    Moura, QLD, Australia
    Posts
    3,758

    Default

    I did the first round but then I started taking it at night and any dizziness etc was while I was asleep

    good luck

  5. #5

    Join Date
    Aug 2007
    Location
    Brisbane
    Posts
    19

    Default

    Happy Birthday Rachel ! Hope 33 is a lucky year for you ! It was for me, unfortunately I haven't had a lucky one since......
    Thanks for your input, I will try taking them at night too.
    Cheers

  6. #6

    Join Date
    Oct 2005
    Location
    Moura, QLD, Australia
    Posts
    3,758

    Default

    no worries

  7. #7
    sharon timperley Guest

    Unhappy visual disturbances clomid

    Quote Originally Posted by mj-mummy View Post
    Just wondering how many people have had the side effect of "visual disturbances" while taking clomid? Is it rare or common? Please can anyone share their experience, It's hard to know based on the information provided by the pharmaecutical company.
    hi i have been on clomid for 5 months now and have just been taken off this drug, as i have had very nasty visual disturbances. for the last 3 weeks i have been in what i call non reality. my eyes are seeing everything 100% magnifyed as if i am looking through a magnifying glass. my vision is so distorted that everything looks like a 3d picture as if everthing is jumping out at me. its really scary. my vision is like being in a round goldfish bowl. its evil. by evening my eyes have a white sheet like a net curtain in front of them i can hardly see. what makes this worse is that my eyes will not work with my brain. its like all feelings and emotions have completely gone, im so numb. ifeel like a vegetable thats just functioning for my kids. how the heck i get my kids to school i dont know, luckily i dont drive but walking is a nightmare. i have even lost feelings of pain, my mind cant register it. the other day i was holding onto the baking tray that i had just taken out of the oven, i had hold of it for at least 20 secs i looked down and i realised that i had no oven glove on and i couldnt feel any pain. my gyne has taken me off clomid and said that i will have to suffer with this untill my next cycle, where i should feel alot better.i can hardly function and the visual disturbances seem to worsen . i find this really scary living in this non reality and i have to come back soon as i cannot keep being like this. my next step is ivf which i cannot do untill i feel like myself again. i feel that i am going to be like this forever and that its never going to go away. i think consultants should tell there patients what effects could be caused by these drugs. if i had known i would not have taken them. i suffered a misscarriage due to polycystic ovaries recently and this has taken a toll on me. having survived this i felt that i could go on with life showing my love to my 2 beautifull girls. now i feel terrible and want to be back. please let the visual disturbances go as i cannot cope with them, they are sending me mad.shaz.

  8. #8

    Join Date
    Mar 2007
    Location
    Newcastle indefinitely
    Posts
    554

    Default

    OMG, I had some weird symptoms that started when I was on clomid that I didn't even link with the possiblity of clomid being a trigger.

    I did have awful headaches on clomid and if headaches are bad enough, ie migraines you can get visual disturbances with those. After 2nd round I had dizziness, blurring of vision and my vision jumping from side to side, usually at night. To be honest though, I am being investigated for a possible neurological condition so these symptoms may not be related to clomid. All I know is that they did start when I took the drug.

    Having said that I know several people who successfully used clomid with little side effects and became pregnant. I became pregnant too so the visual disturbances were worth it for me.

    Mich

  9. #9
    sharon timperley Guest

    Cool clomid visual disturbances reply

    hi michelle , the side effects that you have ,are typical symptoms of an adverse affect to the clomid. dont let anyone tell you any different, i believe they are just trying to flob you off ,so that the blame isnt with them. i thought i was going mad when i started to get these symptoms. but my gyne consultant said these side effects are classic with the use of clomid. some people are lucky and only get visual problems while taking it. i guess were the ones who reacted to it badly, thats why i have been taken off the drug. i have had clomid before with my 2 daughters and it did not effect me at all, except occasional mood swings. apparently the fsh fools the brain and too much obviously can give you horrible side effects. i just hope the side effects go soon.apparently the part of the brain clomid effects is also the visual part, so thats why we have these problems. congratulations on your pregnancy and goodluck, shaz.

  10. #10

    Join Date
    Aug 2007
    Location
    Brisbane
    Posts
    19

    Default

    Hi Sharon & Michelle,

    How are you feeling now, Sharon? Those symptoms sound dreadful, that's exactly what I was worried about.
    Do you mind me asking what dosage you were on, and did they appear as you were taking them or not until after?
    I have just finished one cycle at 25mg, without side effects (luckily).

    Thanks for your feedback

  11. #11

    Join Date
    Mar 2007
    Location
    Newcastle indefinitely
    Posts
    554

    Default

    Hi MJ Mummy,

    My dose was the lowest one as I was already ovulating, just late (5 wk cycle). I'm glad you have had no symptoms. I as I said before I know lots of people who have taken clomid without the visual disturbances Sharon and I have had.

    My eyes are pretty good. My vision would be classed as normal. I am still extremely glare sensitive though and have more difficulty reading white writing on a black background. Thats about it. I am still hoping after the pregancy it goes back to normal.

    I hope the clomid is successful for you, please tell me how you go with it (and hopefully a bfp!)

    Cheers,

    Mich

Similar Threads

  1. Feeling discouraged after clomid failure
    By butterfly_warrior in forum Long Term TTC
    Replies: 20
    Last Post: September 20th, 2010, 09:11 PM
  2. Clomid Questions
    By Dustmite in forum Long Term TTC
    Replies: 13
    Last Post: April 16th, 2009, 05:45 AM
  3. Endo and clomid
    By kritso in forum Endometriosis / PCOS Discussion
    Replies: 3
    Last Post: October 18th, 2007, 09:06 PM
  4. Clomid for LPD and Miscarriage
    By Bun in forum Trying To Conceive after Miscarriage or Loss
    Replies: 12
    Last Post: May 14th, 2007, 04:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •